# SDR 0004269862

- Difficulty date: November 4, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 55,212 hours, 54,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY LIGHTS ABOVE BOTH LEFT AND RIGHT OVERWING EXITS INOPERATIVE.  MAINTENANCE RESEATED THE BATTERIES IN THE POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
